# SDR AMTA200401424

- Difficulty date: November 20, 2004
- Submitted: December 7, 2004
- Operation: Air carrier
- Aircraft: N516AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27972
- Engine: Rroyce RB211535E4
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Line
- Condition: Leaking
- Location: Idg Oil
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON POSTFLIGHT WALKAROUND, FOUND OIL LEAK ON NR 2 IDG.  REMOVED AND REPLACED IDG OIL FEED LINE IAW MM.  OPS CHECKED NORMAL, NO LEAKS NOTED.
